Re: [MOL] tamoxifin effects [01091] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] tamoxifin effects



Hi, Pam,
I am not a Dr., so I can't say for sure, but I don't believe fatigue is
a listed side effect of tamoxifen. I took tamoxifen for 4 years, and
frequently felt tired, but believe it was more the result of the
surgeries, etc. related to the cancer itself. All the best to you and
your daughter...Joicy

ps
fyi, your first message had the "Happy99" virus attached

Pamela Nwanguma wrote:
> 
> My daughter has been taking tamoxfin for a few weeks now and her only
> complaint is that she sometimes feels tired. Is this a normal side
> effect? Thankyou Pam
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------